MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - BASIC BIMAXILLARY SURGICAL KIT

MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - BASIC BIMAXILLARY SURGICAL KIT
Model Number SD980.003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Difficulty Chewing (4522)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patients teeth were changing due to orthodontics, ans was removed during the surgery and cuts with limited guidance were not done as planned.Revision surgery planned for (b)(6) 2022.Plates are still in the patient.
 
Event or Problem Description
Patient has anterior open bite and is unable to chew.Needs revision surgery.

Brand Name
TRUMATCH
Common Device Name
TRUMATCH ORTHOGNATHICS - BASIC BIMAXILLARY SURGICAL KIT
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key15585852
Report Number3003998208-2022-00022
Device Sequence Number14155534
Product Code JEY
UDI-Device Identifier05420060380037
UDI-Public05420060380037
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.003
Device Catalogue NumberSD980.003
Device Lot NumberMU22PACHUZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexMale